# SDR UALA2009072402209

- Difficulty date: July 24, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 54,616 hours, 10,313 cycles
- Engine: Pwa PW4077
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8088001
- Part serial: 3
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R ENG FUEL VALVE MSG. RTBL.  REMOVED RT ENG FUEL METERING UNIT.  REPLACED NR 2 ENGINE FMU.  RAN ENGINE.  OPERATIONAL CHECK IS NORMAL. NO FAULT MSG.
